I started the pill on the Sunday after my period. My period stopped and then I took my pill an hour late on Friday, and my period started again. I have taken it on time the rest of the time, but I'm still bleeding. The only reason I'm worried is because I tried a new type of pill a few years ago and I bled for almost 3 months straight so I've been afraid of trying a different kind of pill. If anybody can give me some answers I would greatly appreciate it
Breakthrough bleeding is common especially when starting a new type of birth control. It could take several cycles to settle as your body adjusts to the new hormones. Remember as long as you a taking your tablets correctly you still will be protected from pregnancy despite the bleeding. Give it a little time and if the bleeding becomes heavy or is not settling then see your doctor. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2013 • 1 answer
Low-Ogestrel-28 - I just had my period normal as always, and it was just starting to end. and I just
Posted 11 Sep 2013 • 1 answer
Low-Ogestrel-28, I had my period last week and I started my first the Sunday after it... is that ok?
Posted 15 Sep 2013 • 1 answer
Posted 25 Aug 2015 • 1 answer
Low-Ogestrel-28 - Yesterday was the end of my period so (Sunday) can I just start on Monday (today)?
Posted 6 Oct 2015 • 1 answer